# SDR AALA20180124011

- Difficulty date: January 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 4,204 hours, 1,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER PRESSURE IN YELLOW BAND. SERVICED THE L2 DOOR DAMPER IAW AMM 52-20-00.
